T Nation

TRT with Onging ED Long Refraction Time


#1

Hey Guys I thought I would post for some feed back on a couple of problems I have that have been on going, ED and longer than average refraction time (recovery time to have sex).

Stats: 5/9 180lbs, 37 waist age: 59 exercise moderately

Alcohol consumption 6 OZ Red wine daily, was closer to 4 but cut it back about 3 months ago.

Non smoker, but BP has gotten higher on TRT 250/80 and I have a phlebotomy draw every 90 days.

ED: If I'm not on some thing like Viagra or Cialis nothing is going on.

Refraction: Once I climax I have to wait 2-3 days to get things going again

Libido: is actually pretty good after the waiting period especially after I inj HCG.

Any thoughts you may have I appreciate it, and thanks for all the previous input.

Thomas

Labs:
TT 970 (150-1100)
FT 198 (35-155)
Sen Estradiol 30 (25-39)

TSH 1.04 (.40- 4.50)
T-4 Free 1.2 (0.8-1.8)
T-3 Free 3.3 (2.3-4.2)
DHEA 158 (25-240) Just started Supplements

Cortisol Saliva Test

0.401 Collected at 7:00AM (.025-0.600)
0.116 12:00 Noon (.010-0.330)
0.022 4:00PM (.010-0.200
0.030 8:00PM (.010-0.090)


#2

Some of this is the effects of aging on the brain.

The one thing that suggests a problem is E2=30, I think that you would do better near E2=22pg/ml

Assume that you have read the advice for new guys sticky. Rx and OTC meds can cause sexual problems.

Daily or EOD ow dose Cialis is beneficial.

You can test GH status with IGF-1 and that might be a clue, but you may not be able to afford Rx hGH.

BP: TRT can lower BP. BP increased because of endothelial dysfunction. E2 makes things worse and DHEA can be helpful. I suggest supplements in the advice for new guys sticky.

Try taking magnesium. Sold here: https://Biotest.T-Nation.com/products/all?utf8=✓&search_text=zma
If BP improves, that suggests that part of problem is magnesium deficiency. So would less tendency for muscle cramps.

Thyroid health. Things appear good. Now see if oral waking and mid-afternoon body temps agree.


#3

Hey KS Man thank you once again for the feed back. I found your comments on BP (blood Pressure) interesting, since I have always understood that TRT will tend to “thicken” blood since T injections tend to make the blood more viscos, resulting in higher BP. Additional, the increase in red blood cell production can also skew results to the higher side, pre phlebotomy.

Also, I realize that an Estradiol score of 30 is not the ideal, however I was wondering how to dial it in tighter by those 8 points and keep it there?

Honestly, I have had little success getting my estradiol that dialed in. Could you perhaps, share a technique that you have found successful when it comes dialing in estradiol.

Honestly, I find myself always a littler to high or a little to low.

Thank you once again for the feed back it is much appreciated,

Thom


#4

Need those body temperatures? If there is a problem with your thyroid, that could be behind your waist size and vitality.

You did not post your TRT protocol. Have you tried anastrozole? If not, given your lab work 1/2mg per week in divided doses would be a good starting dose for you. If taking anastrozole now, increase dose by a factor of 30/22

E2 levels can only be steady if T levels are steady from frequent T injections and properly divided anastrozole dosing. Take anastrozole when you inject, twice a week or EOD.